Welcome to English Bulldog News! The #1 forum for the English Bulldog Enthusiast!

REGISTER today to share photos, stories, advice, get help and access member only features and forums.

P.S. Registered members do not see above advertisements!

View RSS Feed


April 19th 4:30am

Rate this Entry
Vegas was tossing and turning the last 1/2 hour and in my sleep deprived mind I was thinking..."tomorrow night I am bringing my camera to bed". He was tossing and turning. He had his back legs on my back, then he'd sit up and fall backwards with a sigh. Then he'd put his head on my pillow and his paw on my head then head turn around and create and "H" between Mark and I. Finally at 4:30, he sat up and had this urgency to be somewhere. This happens when his brain is firing off. So I woke my husband up and told him he's about to have a seizure. I ran into the bathroom to grab a towel and his body started started seizing into an "O". He really didn't have that much facial drooling and violent head shaking. To me, the body seizing reminded me alot like my own when I have real low blood sugar. So, I got Vegas up and brought him downstairs. I gave him a banana and his treat ball filled with treats. He immediately stopped pacing and concentrated on the ball. I thought he was occupied and things would settle down when he came out of his kennel without the ball. He started pacing and heading straight for the cabinets and doors. He ended up walking straight under the tv tray we use as an end table against the wall and the chair. He got himself stuck, so I had to back him out. I thought he was going to have another seizure...but it was more of an aftershock. Just a little confusion. Now he is back to chasing his treat ball around the living room. Hopefully I will get to go back to bed soon. I've had less than 3 hours of sleep.

I should add that it's only been 11 days since his last seizure. I was giving him diazepam 5mg twice daily after his Feb seizure. He went 34 days. The seizure he had on the 8th...I stopped the diazepam right after. No since giving him drugs if they aren't helping him...or are they? I'm also going to try putting something high carb on his dinner. Maybe yogurt. I can't get over how close his seizure was to that of a low blood sugar seizure.

Updated 04-19-2011 at 07:11 AM by Libra926